Help! Has Anyone experienced irregular heartbeats whilst on Pregabalin???

Hi guys.

Back in January I was put on Pregabalin for my chronic lower back pain and hyper sensitive nerve pain. Whilst the tablet started to help fairly quickly I started to notice odd sensations at night whilst in bed trying to sleep. I would get the odd flutter and then a drifting off to sleep I would suddenly have a horrible sensation of my heart stopping. I thought nothing of it and after a few weeks or so it eased somewhat.

Anyway, about 7 weeks ago I went on holiday to Cyprus where I decided to reduce my dose considerably (by half) as my pain was improving and I didn't want to be on the tablet for much longer. Anyway, a few nights into my holiday I went to bed one evening and I started getting a lot of fluttering in my chest. Again I didn't read too much into it but upon my return home it has worsened considerably. It only seems to happen when I go to bed and my heart slows down for sleep. It seems to skip a beat and then follows up by a couple of rapid beats, thus being irregular.

At first I didn't think about the pregabalin being the culprit but the more I think about it the more I think it could be related to the tablet. I saw the doctor earlier who reassured me a tad in that it can be quite common for harmless irregular heartbeats at night and whilst highly unpleasant it isn't dangerous. She has however put me forward for an ECG test this Friday to determine whether there's anything else that could be causing this issue.

It has scared the hell out of me as I've always had a fear of anything heart related and it has made these flutters and palpatations worse. It has even got to the point where I am scared to go to bed as they happen every night now and literally keep me awake all night long. I am absolutely exhausted and don't know what to do!???

I am asking if anyone has had similar problems whilst on the pregabalin or even if there's anyone who just has had the same sort of problem. I need some sort of reassurance as I am panicking :-(

Many thanks,


1 Reply

  • Hi. Sweetie just checked in the British National Formula. Drug guidelines. Is associated with heart faillure. But you will also develloped breathlessness and I mm creased night urination

    Your ECG was clear

    Some people do have irregular heart beats anyways. You only notice it when house pay attention to it. It'd under an uncontrollable system of nerves

    Not sleeping will only stress you a

    And lead to other stuff. Don't panic. If u have other systems go back to the doctor. But font play with dosages. Let th ref M regulate it. Otherwise there'll be confusion

    Especially since you're symptomatic. Satay in control

    Fear achieve nothing good. You are fearing a possible tiger Tht may o r may not come after christmast! See it this way

    You'll be fair happier.